# SDR UALA2009082402628

- Difficulty date: August 23, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 33,975 hours, 7,604 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 88
- Condition: Failed
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK FCV R STATUS, RESET ONCE NOW BACK ON.  REPLACED UPPER FLOW CONTROL VALVE AND OPS CHECKED.
